# SDR ASAA2018080645658

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,186 hours, 12,567 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5237
- Condition: Malfunctioned
- Location: Refuel Qty
- Part time: 41,216 hours, 12,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 REFUEL QUANTITY INDICATOR INTERMITTENTLY INOPERATIVE.  ACFT GROUNDED.  REPLACED THE REFUEL QUANTITY INDICATOR, OPS NORMAL IAW AMM 28-41-61-400-801.
